# SDR 04254682

- Difficulty date: September 8, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N682BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7691
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Loop
- Condition: Inoperative
- Location: Anti Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ANTI ICE DUCT WARNING POSTED ON T/O ROLL.  REMOVED AND REPLACED LT WHEEL WELL LOOP A41WK REF AMM 36-21-04.  OPS CHECK GOOD AT THIS TIME.
